# SDR MDR03033

- Difficulty date: November 18, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: CFCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 17,976 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 156564302000
- Part serial: OJ1246
- Condition: Cracked
- Location: T/R Servo
- Component: Servo
- Component part number: 6565207101043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL GB AND SERVO ASSY WAS REMOVED FROM AC FOR 2ND STAGE HYD FLUID LEADING INTO THE T/R GB.  T/R SERVO ASSY WAS REMOVED FROM THE T/R GB ASSY.  THE HYD SHOP, REVEALED HEAVY SCORING ON EXPOSED AREA OF PISTON.  ONCE PRESSURIZED TO SIMULATE OPERATION CONDITION, AT APPROX 600 PSI, A LEAK WAS DETECTED IN THE HOUSING AT THE 2ND STAGE PRESSURE/RETURN PORT ON OD OF HOUSING.  LOCAL FPI CONFIRMED THAT A .7500 INCH CRACK AT THE CURVATURE AT THE END OF THE PRESSURE/RETURN PORT CASTING.  THROUGH CRACK BEGINS AT THE 2ND STAGE PRESSURE/RETURN PORT IN THE HOUSING ID AND TRAVELS APPROX .7500 INCH TOWARDS THE THREADED END OF THE HOUSING.  AFTER DISASSEMBLY THE 2ND STAGE SERVO VALVE AND SLEEVE ASSY, WERE FOUND SEVERELY SCORED.
